# SDR 2007UALA00284

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Leaking
- Location: Slide Aspirator
- Component: Evac Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING ASPIRATOR IN RIGHT OVER-WING ESCAPE SLIDE.  SLIDE REPLACED. A/C OK FOR SERVICE.   LEAKING ASPIRATOR ATTRIBUTED TO  SEAL LEAK AT THE BASE OF METAL BELLOWS.
